Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having loss of appetite. How to overcome this?

User rating for this question
Very Good
Answered by

Diabetologist
Practicing since : 2006
Answered : 869 Questions
Question
WHY DO I LOOSE MY APPETITE WHEN I SMELL OR SEE FOOD A LOT OF THE TIME NOT ALL TIMES. I NEED TO GET MYSELF TOGETHER I AM TO YOUNG TO DIE!
Posted Tue, 26 Nov 2013 in Medicines and Side Effects
 
 
Answered by Dr. Pratap VGM 1 hour later
Brief Answer: Medicines causing loss of appetite Detailed Answer: Dear madam Welcome to healthcare magic I thoroughly reviewed your medical history, I really thinking you might be having medicine induced loss of appetite. Some times it happens frequently. Even you are supplementing omega 3 fatty acids and calcium, some times it might cause loss of appetite. Kindly consult a gastroenterologist and check if you have any signs of H pylori infections, if you have then you might take some group of drugs available in kits for a longer time. You can start having liver enzymes extract which is available in the form of syrups along with ethanol, which should be taken one hour prior to the food. Check with your local doctor for any contraindications for the above mentioned drugs. Make sure that your body electrolyte balance does not get altered as your are taking lasix and diazepam. Hope these information is helpful for you Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor